# SDR 2007UALA00238

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 27,461 hours, 7,777 cycles
- Engine: Pwa PW4052
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Condition: Faulty
- Location: Aft Cargo Smoke
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE AFT BLOWER CHECK C, -AFT DET FAN- MESSAGE DOES NOT SHOW ON EICAS.  NR 2 FAN DOES NOT START UP AND -CARGO DET AIR- MESSAGE STAYS.    FOUND BAD RELAY K334 AFT CARGO SMOKE DET BLOWER TDC RELAY. REPLACED PER B767 WDM 26-16-21. OPS CHECKS NORMAL. SUSPECT RELAY  DAMAGED BY REPEATED CYCLING.
